# SDR USAA060543

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 42,138 hours, 42,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 879-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 879-887 WL 306.5 RBL 3 SKIN HAS FRETTING WEAR.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-60-01 EA 97537, DEFECT SIZE: 9" X .250" X .010".
